# SDR SWAA2019062834274

- Difficulty date: June 6, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A11341
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CUTOUT CRACKED AT BS. 312, IN THE RADIUS.        REPAIRED FRAME IAW EA AND ER.
